# SDR 97ZZZX3438

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Coil
- Part number: 8816041
- Condition: Joint Cracked
- Location: Rudder Pcu
- Component: Parkerhanfin, 8816001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT WHERE THE CONNECTOR ATTACHES TO THE COIL IS CRACKED.  JOINT IS NARROW AND WEAK.  SUBMITTER STATES; CAN SEE RECURRING PROBLEMS WITH CRACKING.  RECOMMEND MAKING JOINT STRONGER.
